# SDR AWXA200601036

- Difficulty date: June 1, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N808723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5923751 - DURING C-10 CHECK DISCOVERED INTERCOSTAL WEB CRACKED, .750 INCHES, AT FWD OF L2 DOOR NR 6 STOP FITTING AT BS 660 TO 686, STR 15L MAINTENANCE REMOVED CRACKED INTERCOSTAL WEB AT FWD OF L2 DOOR NR 6 STOP FITTING AT BS 660 TO 686, STR 15L IAW AMERICA WEST AIRLINES ENGINEERING ORDER NR 5331-01021.  INSTALLED NEW CLIP AND WEB FWD OF L2 DOOR NR 6 STOP FITTING AT BS 660 TO 686, STR 15L IAW AWA TASK CARD M1C53614 REV 2.
